# SDR 2000ZZZX669

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Missing
- Location: Wind Sock
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK.  DOUBLER AROUND CIRCUMFERENCE OF FORWARD SIDE OF WIND SOCK HAS SECTION MISSING.  NR 4 ENGINE.  FABRICATED NEW SECTION, WELDED IN PLACE NDT WELD (NO FLAWS) PER EO NR 99-136 WITH APPROVED 8110-3 DATED 10-19-99.    REF: ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
